Please use this identifier to cite or link to this item:
Title: On the existence of doubling measures with certain regularity properties
Author: Bylund, Per
Gudayol i Torelló, Jaume
Keywords: Teoria de la mesura
Set functions and measures
Spaces with richer structures
Dimension theory
Issue Date: 2000
Publisher: American Mathematical Society
Abstract: Given a compact pseudo-metric space, we associate to it upper and lower dimensions, depending only on the pseudo-metric. Then we construct a doubling measure for which the measure of a dilated ball is closely related to these dimensions.
Note: Reproducció digital del document publicat en format paper, proporcionada per JSTOR
It is part of: Proceedings of the American Mathematical Society, 2000, vol. 128, núm. 11, p. 3317-3327.
ISSN: 1088-6826
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
136559.pdf948.07 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.